# SDR CALA0000594

- Difficulty date: May 3, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N478AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48063
- Aircraft time: 52,826 hours, 34,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROWS 9 - 14 INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER B5-32 PER MAINTENACE MANUAL 33-53-00 PAGE 501.
